# SDR DHL2005748518

- Difficulty date: August 16, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- Aircraft time: 45,125 hours, 26,811 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Foreflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FORE FLAP WORN AT L/E 12" FROM INBD END.  REMOVED EXISTING REPAIR ON RT WING O/B FORE FLAP L/E IAW B727 SRM 51-30-2 FAB NEW DOUBLER FROM 2024T3 .050 4" BY 5 1/2" PO9002507 IAW B727 SRM 57-50-4 FIG 1.  TREATED AND PRIMED DOUBLER IAW B727 SRM 51-10-2.  INSTALLED NEW DOUBLER IAW B727 SRM 51-30-2 AND 57-50-04 FIG 1.
